Back to Ask the Diabetes Team Ask the Diabetes Team

From Bridgeport, Connecticut, USA:

My son received first and second degree burns on his feet in 2002. Do you think that the liquids and medications they were using while he was in the hospital could have brought on diabetes two years later?


Surely not. There is no relationship at all between diabetes and liquids and/or medications used for treating burns.


Original posting 10 Jun 2007
Posted to Research: Causes and Prevention


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.